MathSciNet Relay Station
MathSciNet bibliographic data
MR1661367 (2000b:05129) 05E05
Carini, Luisa; Remmel, J. B. Formulas for the expansion of the plethysms $s\sb 2[s\sb {(a,b)}]$ and $s\sb 2[s\sb {(n\sp k)}]$. Selected papers in honor of Adriano Garsia (Taormina, 1994). Discrete Math. 193 (1998), no. 1-3, 147–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement